# SDR NNAA9690103

- Difficulty date: January 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N901HA
- Make and model: Dhav DHC7102
- Aircraft serial: 042
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity
- Part number: 805310
- Condition: Failed
- Location: Nr 3 Mlg Ww
- Part time: 27,208 hours
- Component: Eldec
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT EN29 - ORF-DCA - AFTER TAKEOFF, GOT RIGHT MAIN GEAR INDICATION 'RED UNSAFE LIGHT', AND THE GEAR HANDLE LIGHT STAYED ON AFTER THE GEAR WAS SELECTED UP.  THE AIRCRAFT RETURNED TO ORF AND LANDED WITHOUT INCIDENT.  REMOVED AND REPLACED THE RIGHT HAND PROXIMITY BOX. (M)
